5 Publications

Mark all

[5]
2020 | Thesis | IST-REx-ID: 8032 | OA
Huszár K. Combinatorial Width Parameters for 3-Dimensional Manifolds. IST Austria; 2020. doi:10.15479/AT:ISTA:8032
View | Files available | DOI
 
[4]
2019 | Journal Article | IST-REx-ID: 7093 | OA
Huszár K, Spreer J, Wagner U. On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry. 2019;10(2):70–98. doi:10.20382/JOGC.V10I2A5
View | Files available | DOI | arXiv
 
[3]
2019 | Conference Paper | IST-REx-ID: 6556 | OA
Huszár K, Spreer J. 3-manifold triangulations with small treewidth. In: 35th International Symposium on Computational Geometry (SoCG 2019). Vol 129. Leibniz International Proceedings in Informatics (LIPIcs). Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019:44:1-44:20. doi:10.4230/LIPIcs.SoCG.2019.44
View | Files available | DOI | arXiv
 
[2]
2018 | Conference Paper | IST-REx-ID: 285 | OA
Huszár K, Spreer J, Wagner U. On the treewidth of triangulated 3-manifolds. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.46
View | Files available | DOI | arXiv
 
[1]
2014 | Working Paper | IST-REx-ID: 7038 | OA
Huszár K, Rolinek M. Playful Math - An Introduction to Mathematical Games. IST Austria
View | Files available
 

Search

Filter Publications

Display / Sort

Export / Embed

5 Publications

Mark all

[5]
2020 | Thesis | IST-REx-ID: 8032 | OA
Huszár K. Combinatorial Width Parameters for 3-Dimensional Manifolds. IST Austria; 2020. doi:10.15479/AT:ISTA:8032
View | Files available | DOI
 
[4]
2019 | Journal Article | IST-REx-ID: 7093 | OA
Huszár K, Spreer J, Wagner U. On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry. 2019;10(2):70–98. doi:10.20382/JOGC.V10I2A5
View | Files available | DOI | arXiv
 
[3]
2019 | Conference Paper | IST-REx-ID: 6556 | OA
Huszár K, Spreer J. 3-manifold triangulations with small treewidth. In: 35th International Symposium on Computational Geometry (SoCG 2019). Vol 129. Leibniz International Proceedings in Informatics (LIPIcs). Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019:44:1-44:20. doi:10.4230/LIPIcs.SoCG.2019.44
View | Files available | DOI | arXiv
 
[2]
2018 | Conference Paper | IST-REx-ID: 285 | OA
Huszár K, Spreer J, Wagner U. On the treewidth of triangulated 3-manifolds. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.46
View | Files available | DOI | arXiv
 
[1]
2014 | Working Paper | IST-REx-ID: 7038 | OA
Huszár K, Rolinek M. Playful Math - An Introduction to Mathematical Games. IST Austria
View | Files available
 

Search

Filter Publications

Display / Sort

Export / Embed